# SDR ASAA2021020434048

- Difficulty date: February 4, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 53,083 hours, 15,729 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 10676
- Condition: Inoperative
- Location: Lt A/C Pack
- Part time: 44,792 hours, 13,575 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES DURING RECALL RESETS WHEN MASTER CAUTION PUSH TO RESET IS PRESSED. GROUNDED - YES. REMOVED AND REPLACED TEMP CONTROL VALVE REF B737-800 AMM 21-51-10-401. OPS CHECK GOOD.
